# SDR DALA2014091004966

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 47,645 hours, 21,663 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEAT 17C EXIT LIGHT OUT INOPERATIVE.  MAINTENANCE FIXED BROKEN WIRE AT ROW 17C OPS CHECK WAS NORMAL.
